Open Access
ITM Web Conf.
Volume 13, 2017
2nd International Conference on Computational Mathematics and Engineering Sciences (CMES2017)
Article Number 01004
Number of page(s) 5
Published online 02 October 2017
  1. Connor, J. S. The statistical and strong p−Cesàro convergence of sequences. Analysis 8(1-2) (1988) 47–63. [MathSciNet] [Google Scholar]
  2. Altin, Y.; Et, M. and Çolak, R. Lacunary statistical and lacunary strongly convergence of generalized difference sequences of fuzzy numbers. Comput. Math. Appl. 52(6-7) (2006) 1011–1020. [Google Scholar]
  3. Çinar, M; Karakaş, M. and Et, M. On pointwise and uniform statistical convergence of order α for sequences of functions, Fixed Point Theory Appl., 2013: 33 (2013) 11 pp [Google Scholar]
  4. Çolak, R. Statistical convergence of order α, Modern Methods in Analysis and Its Applications, New Delhi, India: Anamaya Pub, 2010 121–129. [Google Scholar]
  5. Day, M. Amenable semigroups, Illinois J. Math. 1 (1957) 509–544. [MathSciNet] [Google Scholar]
  6. Douglass, S. A. On a concept of Summability in Amenable Semigroups, Math. Scand. 28 (1968) 96–102. [CrossRef] [Google Scholar]
  7. Douglass, S. A. Summing Sequences for Amenable Semigroups, Michigan Math. J. 20 (1973) 169–179. [CrossRef] [MathSciNet] [Google Scholar]
  8. Et, M. Generalized Cesàro difference sequence spaces of non-absolute type involving lacunary sequences, Appl. Math. Comput. 219(17) (2013) 9372–9376. [CrossRef] [MathSciNet] [Google Scholar]
  9. Et, M.; Çınar, M. and Karakaş, M. On λ−statistical convergence of order α of sequences of function, J. Inequal. Appl., 2013: 204 (2013) 8 pp. [Google Scholar]
  10. Et, M. and Şengül, H. Some Cesaro-type summability spaces of order α and lacunary statistical convergence of order α, Filomat 28(8) (2014) 1593–1602. [CrossRef] [MathSciNet] [Google Scholar]
  11. Et, M.; Altinok, H. and Altin, Y. On some generalized sequence spaces, Appl. Math. Comput. 154(1) (2004) 167–173. [CrossRef] [MathSciNet] [Google Scholar]
  12. Et, M.; Mursaleen, M. and Işık, M. On a class of fuzzy sets defined by Orlicz functions. Filomat 27(5) (2013) 789–796. [CrossRef] [MathSciNet] [Google Scholar]
  13. Fast, H. Sur la convergence statistique, Colloq. Math. 2 (1951) 241–244 [CrossRef] [MathSciNet] [Google Scholar]
  14. Fridy, J. On statistical convergence, Analysis 5 (1985) 301–313 [CrossRef] [MathSciNet] [Google Scholar]
  15. Işik, M. Strongly almost (w,λ, q)— summable sequences, Math. Slovaca 61(5) (2011) 779–788. [MathSciNet] [Google Scholar]
  16. Küçükaslan M. and Yılmaztürk M. On deferred statistical convergence of sequences, Kyungpook Math. J. 56 (2016) 357–366. [CrossRef] [MathSciNet] [Google Scholar]
  17. Mah, P. F. Matrix summability in amenable semigroups, Proc. Amer. Math. Soc. 36 (1972) 414–420. [CrossRef] [MathSciNet] [Google Scholar]
  18. Mah, P. F. Summability in amenable semigroups, Trans.Amer. Math. Soc. 156 (1971) 391–403. [CrossRef] [MathSciNet] [Google Scholar]
  19. Marouf, M. S. Asymptotic equivalence and summability, Internat. J. Math. Math. Sci. 16(4) (1993) 755–762. [CrossRef] [MathSciNet] [Google Scholar]
  20. Mursaleen, M. λ− statistical convergence, Math. Slovaca, 50(1) (2000) 111–115. [MathSciNet] [Google Scholar]
  21. Nomika, I. Folner's conditions for amenable semigroups, Math. Scand. 15 (1964) 18–28. [CrossRef] [MathSciNet] [Google Scholar]
  22. Nuray, F. and Rhoades, B. E. Some kinds of convergence defined by Folner sequences, Analysis (Munich) 31(4) (2011) 381–390. [CrossRef] [MathSciNet] [Google Scholar]
  23. Nuray, F. and Rhoades, B. E. Asymptotically and statistically equivalent functions defined on amenable semigroups, Thai J. Math. 11(2) (2013) 303–311 [MathSciNet] [Google Scholar]
  24. Nuray, F. and Rhoades, B. E. Almost statistical convergence in amenable semigroups, Math. Scand. 111(1) (2012) 127–134. [CrossRef] [MathSciNet] [Google Scholar]
  25. Patterson, R. F. On asymptotically statistical equivalent sequences, Demonstratio Math. 36(1) (2003) 149–153. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  26. Šalát, T. On statistically convergent sequences of real numbers, Math. Slovaca 30 (1980) 139–150. [MathSciNet] [Google Scholar]
  27. Schoenberg, I. J. The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959) 361–375. [CrossRef] [MathSciNet] [Google Scholar]
  28. Şengül, H. and Et, M. On lacunary statistical convergence of order σ, Acta Math. Sci. Ser. B Engl. Ed. 34(2) (2014) 473–482. [CrossRef] [MathSciNet] [Google Scholar]
  29. Steinhaus, H. Sur la convergence ordinaire et la convergence asymptotique, Colloquium Mathematicum 2 (1951) 73–74. [CrossRef] [Google Scholar]
  30. Zygmund, A. Trigonometric Series, Cambridge University Press, Cambridge, UK, 1979. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.